# SDR CALA2019070501140

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 1,624 hours, 274 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE 8 172 PSI AMBER ON GEAR SYNOPTIC REMOVED AND REPLACED NO 8 MAIN TIRE PER AMM 32-45-01. SN ON D0136 S/N OFF 0666.
